Hey~ What you're doing is so dangerous...you can hurt yourself (your brain) permanently. Just ask yourself if you'd like to be in a state of hallucination all the time, without the drugs...it could happen. I'm worried for you.See a doctor...
get into an out patient program where you talk for like 16 hrs. a week, either mornings or evenings. OK, so drugs are your problem? Are you the garbage can type? Take whatever you can get your hands on? Wow, I don't know what you're getting from taking 18 puffs of your inhaller. Not to be rude at all, but that's why the pharmist looked at me desrespectfully when I think I went to refill mine too early. I agree with the poster above, you could cause yourself some serious brain damage.Or your heart could stop, blow up or could raise so fast, you could have a heart a ttack.
I for one have done very dangerous things even when I knew they were dangerous and that it could kill me. that's an addict for you. Honey, really talk to a counselor, call at hot line, get some help in your community. a one on one help and then maybe group counseling. Keep posting, and coming around. Hope you're ok. god can help you. Pray to Him, I believe in Him 150%.